Translator Disclaimer
2017 On the generalized Wintgen inequality for Legendrian submanifolds in Sasakian space forms
Ion Mihai
Tohoku Math. J. (2) 69(1): 43-53 (2017). DOI: 10.2748/tmj/1493172127

Abstract

The generalized Wintgen inequality was conjectured by De Smet, Dillen, Verstraelen and Vrancken in 1999 for submanifolds in real space forms. It is also known as the DDVV conjecture. It was proven recently by Lu (2011) and by Ge and Tang (2008), independently. The present author established a generalized Wintgen inequality for Lagrangian submanifolds in complex space forms in 2014. In the present paper we obtain the DDVV inequality, also known as generalized Wintgen inequality, for Legendrian submanifolds in Sasakian space forms. Some geometric applications are derived. Also we state such an inequality for contact slant submanifolds in Sasakian space forms.

Citation

Download Citation

Ion Mihai. "On the generalized Wintgen inequality for Legendrian submanifolds in Sasakian space forms." Tohoku Math. J. (2) 69 (1) 43 - 53, 2017. https://doi.org/10.2748/tmj/1493172127

Information

Published: 2017
First available in Project Euclid: 26 April 2017

zbMATH: 1367.53050
MathSciNet: MR3640013
Digital Object Identifier: 10.2748/tmj/1493172127

Subjects:
Primary: 53C40
Secondary: 53C25, 53D10

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • 2017
Back to Top